# SDR FDEA200812065100

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 48,830 hours, 21,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5397823700200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 2 DOOR LOCK FITTING HAS 1 GOUGE ON OTBD MOUNT AND 2 GOUGES ON INBD MOUNT REMOVED AND REPLACED AFT CARGO DOOR FITTING AT FR 60A IAW A310 SRM 51-40-21.
